Ask a doctor

Hemosederin stain under eye after bruising from Belotero injections. Any treatment for this? (photo)

Had Belotero injections and vessel was hit by needle. The bad bruise healed after 3 weeks, but now there's a dark line & shadow in tear trough. Doctor said it's hemosiderin staining. It's now 7 weeks post injections and it hasn't resolved much. It's causing me distress and depression. My eye looks so haggard and tired. I heard Q switch laser can help. Not sure if doctors in San Antonio know about this. Is there anybody in San Antonio or elsewhere in Texas than can help with my situation?

Doctor Answers (2)

Treating Bruising from Belotero Injections

+1
V-Beam is the method of choice for treating this kind of bruising from injections.  In addition, oral Arnica taken three times a day should help.  Please find a board certified Dermatologist in your area who has experience in cosmetic procedures for the best result.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Hemosiderin staining of lower eyelid s/p Belotero injection

+1
I would recommend finding a board certified Dermatologist with a V-beam laser which works very well for this sort of stain. We often use this laser for patients for post-injectable bruising and it works very nicely. 

Jennifer Ahdout, MD
Beverly Hills Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.